RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1996, Volume 107, Number 1, Pages 64–74 (Mi tmf1138)  

This article is cited in 5 scientific papers (total in 5 papers)

Homogeneous renormalization of QED in one-loop approxination

O. I. Zavialov, G. A. Kravtsova, A. M. Malokostov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We discuss the version of the homogeneous renormalization in momentum representation [1], which keeps the gauge invariance in QED. Ward identities are checked in one-loop approximation.

DOI: https://doi.org/10.4213/tmf1138

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1996, 107:1, 469–477

Bibliographic databases:


Citation: O. I. Zavialov, G. A. Kravtsova, A. M. Malokostov, “Homogeneous renormalization of QED in one-loop approxination”, TMF, 107:1 (1996), 64–74; Theoret. and Math. Phys., 107:1 (1996), 469–477

Citation in format AMSBIB
\Bibitem{ZavKraMal96}
\by O.~I.~Zavialov, G.~A.~Kravtsova, A.~M.~Malokostov
\paper Homogeneous renormalization of~QED in one-loop approxination
\jour TMF
\yr 1996
\vol 107
\issue 1
\pages 64--74
\mathnet{http://mi.mathnet.ru/tmf1138}
\crossref{https://doi.org/10.4213/tmf1138}
\zmath{https://zbmath.org/?q=an:0979.81062}
\transl
\jour Theoret. and Math. Phys.
\yr 1996
\vol 107
\issue 1
\pages 469--477
\crossref{https://doi.org/10.1007/BF02071454}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996WC22100006}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1138
  • https://doi.org/10.4213/tmf1138
  • http://mi.mathnet.ru/eng/tmf/v107/i1/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Smirnov, “Four-dimensional integration by parts with differential renormalization as a method of evaluation of Feynman diagrams”, Theoret. and Math. Phys., 108:1 (1996), 953–957  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. O. I. Zavialov, A. M. Malokostov, “Universal regularizations. IV. Compensations of diagrams in Ward identities”, Theoret. and Math. Phys., 108:2 (1996), 1046–1068  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. G. A. Kravtsova, V. A. Smirnov, “Calculation of three loop Feynman graphs by using four-dimensional integration by parts and differential renormalization”, Theoret. and Math. Phys., 112:1 (1997), 885–887  mathnet  crossref  crossref  zmath  isi
    4. Smirnov, VA, “Gauge-invariant differential renormalization: The Abelian case”, International Journal of Modern Physics A, 12:23 (1997), 4241  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    5. V. A. Smirnov, “Renormalization without regularization”, Theoret. and Math. Phys., 117:2 (1998), 1368–1373  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:90
    References:35
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019